# SDR C2XA02CL141

- Difficulty date: June 30, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE MAIN DOOR EMERGENCY LIGHT WILL NOT ILLUMINATE.MAINTENANCE REPLACED THE MAIN DOOR EMERGENCY LIGHT.OPERATIONAL CHECKS WERE GOOD.
